# SDR 2001UALA00393

- Difficulty date: April 3, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N371UA
- Make and model: Boeing 737322
- Aircraft serial: 24540
- Aircraft time: 34,937 hours, 24,264 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 178 BULKHEAD RT LOWER WEATHER RADAR ANTENNA MOUNT HAS THREE CRACKS.  REPAIRED CRACKED WEATHER RADAR ANTENNA MOUNT.  MAJOR REPAIR ACCOMPLISHED.
